# SDR CA041022003

- Difficulty date: August 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,348 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Unserviceable
- Location: Engine
- Part time: 12,736 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED CHECK OF THE SECOND STAGE TURBINE BLADES (T2 ) IAW TURBOMECA ASB 292-72-0807 AND AD2004-047 IT WAS DETERMINE THE BLADE SHIFT HAD FAILED THE CHECK. THE GAS GENERATOR WAS REPLACED
